# SDR AALA201706299002

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR DURING DESCENT, F/A BOTH FWD AND AFT SMELLED THE ODOR. AFT F/A ADVISED ON TAXI IN THE ODOR CHANGED TO AN OIL ODOR WAS ALSO DETECTED IN FLIGHT DECK.  FOUND APU TO BE SOURCE OF CONTAMINATION.  AIRCRAFT WAS GROUNDED.
